MENU

You are here

Publications

Export 642 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
2000
Boscain U, Piccoli B. Abnormal extremals for minimum time on the plane. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1508
Berti M, Bolle P. Arnold's Diffusion in nearly integrable isochronous Hamiltonian systems. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1554
Berti M, Bolle P. Arnold's Diffusion in nearly integrable isochronous Hamiltonian systems. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1554
Bressan A, Shen W. BV estimates for multicomponent chromatography with relaxation. Discrete Contin. Dynam. Systems 6 (2000) 21-38 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1336
Bianchini S, Bressan A. BV solutions for a class of viscous hyperbolic systems. Indiana Univ. Math. J. 49 (2000) 1673-1714 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3194
Bianchini S, Bressan A. BV solutions for a class of viscous hyperbolic systems. Indiana Univ. Math. J. 49 (2000) 1673-1714 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3194
Bressan A, Jenssen HK. On the convergence of Godunov scheme for nonlinear hyperbolic systems. Chinese Ann. Math. B, 2000, 21, 269 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1473
Bertola M, Bros J, Gorini V, Moschella U, Schaeffer R. Decomposing quantum fields on branes. Nuclear Phys. B. 2000 ;581:575–603.
Bertola M, Bros J, Gorini V, Moschella U, Schaeffer R. Decomposing quantum fields on branes. Nuclear Phys. B. 2000 ;581:575–603.
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. I. Differential Geom. Appl. 2000 ;13:19–41.
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. II. Differential Geom. Appl. 2000 ;13:213–233.
Bertola M, Bros J, Moschella U, Schaeffer R. A general construction of conformal field theories from scalar anti-de Sitter quantum field theories. Nuclear Phys. B. 2000 ;587:619–644.
Bertola M, Bros J, Moschella U, Schaeffer R. A general construction of conformal field theories from scalar anti-de Sitter quantum field theories. Nuclear Phys. B. 2000 ;587:619–644.
Marigo A, Piccoli B, Bicchi A. Quantized control systems and discrete nonholonomy. Lagrangian and Hamiltonian Methods for Nonlinear Control : a proc. volume from the IFAC Workshop. Princeton, New Jersey, 16-18 March 2000 / ed. by N.E. Leonard, R. Ortega. - Oxford : Pergamon, 2000 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1502
Marigo A, Piccoli B, Bicchi A. Reachability Analysis for a Class of Quantized Control Systems. In: Proc. 39th IEEE Int. Conf. on Decision and Control 4 (2000) 3963-3968. Proc. 39th IEEE Int. Conf. on Decision and Control 4 (2000) 3963-3968. IEEE; 2000. Available from: http://hdl.handle.net/1963/3518
Bianchini S. The semigroup generated by a Temple class system with non-convex flux function. Differential Integral Equations 13 (2000) 1529-1550 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3221
Bianchini S. On the shift differentiability of the flow generated by a hyperbolic system of conservation laws. Discrete Contin. Dynam. Systems 6 (2000), no. 2, 329-350 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1274
Bressan A, Goatin P. Stability of L^infty Solutions of Temple Class Systems. Differential Integral Equations 13 (2000) 1503-1528 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3256
Bressan A, Lewicka M. A Uniqueness Condition for Hyperbolic Systems of Conservation Laws. Discrete Contin. Dynam. Systems 6 (2000) 673-682 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3195
Bressan A, Crasta G, Piccoli B. Well-posedness of the Cauchy problem for n x n systems of conservation laws. American Mathematical Society; 2000. Available from: http://hdl.handle.net/1963/3495

Pages

Sign in